RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 2, Pages 379–382 (Mi tvp115)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Analogues of the Chernoff inequality for negative binomial ditribution

Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Analogues of the isoperimetric Chernoff inequality for a negative binomial distribution are obtained.

Keywords: negative binomial distribution, Pascal distribution, moment inequalities, factorial-power binomials, polynomials orthogonal with respect to a negative binomial distribution (Pascal's).

DOI: https://doi.org/10.4213/tvp115

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:2, 327–330

Bibliographic databases:

Received: 20.04.2005

Citation: Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov, “Analogues of the Chernoff inequality for negative binomial ditribution”, Teor. Veroyatnost. i Primenen., 50:2 (2005), 379–382; Theory Probab. Appl., 50:2 (2006), 327–330

Citation in format AMSBIB
\Bibitem{ProVisKho05}
\by Yu.~V.~Prokhorov, O.~V.~Viskov, V.~I.~Khokhlov
\paper Analogues of the Chernoff inequality for negative binomial ditribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 2
\pages 379--382
\mathnet{http://mi.mathnet.ru/tvp115}
\crossref{https://doi.org/10.4213/tvp115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2221720}
\zmath{https://zbmath.org/?q=an:1090.60017}
\elib{http://elibrary.ru/item.asp?id=9153130}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 2
\pages 327--330
\crossref{https://doi.org/10.1137/S0040585X9798172X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238760000014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp115
  • https://doi.org/10.4213/tvp115
  • http://mi.mathnet.ru/eng/tvp/v50/i2/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Viskov, V. I. Khokhlov, “Four areas of Yu. V. Prokhorov's studies and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:617
    Full text:74
    References:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020